# SDR DL72S990587

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT B-2 LETTER CK, .5 INCH CRACK AFT ENTRY DOOR CUTOUT LT FRAME AT 2ND FROM UPPER STOP CASTING.  REPAIR PER SRM 53-10-9.
